answersLogoWhite

Top Answer
User Avatar
Wiki User
Answered 2008-08-19 08:19:26

No. What you had was called a 'Withdrawl Bleed'. Had you taken the pill for the entire duration of the course (21 days) you would have had a longer withdrawl bleed. If you have now discontinued taking the pill you will have a regular period shortly, which may be slightly heavier than you would normally have.

001
๐Ÿ™
0
๐Ÿคจ
0
๐Ÿ˜ฎ
0
๐Ÿ˜‚
0
User Avatar

Your Answer

Related Questions



Yes, provided you put a new one in at day 7, even if the bleeding has not stopped.


This has happened because you started and then suddenly stopped taking the pill. If you bleeding lasts over 9 days consult your doctor.


i stopped taking my birth control pills on the 20th of May and started bleeding two days later which was the 22nd of may it lasted seven days i was wondering if this was my period or with drawl bleeding being that i stopped taking the pills You need to categorize this/these unanswerable question/s by subject/topic, it will be decided upon by the category supervisor.


I have the same question ish.... If i stopped taking dianette pack (4 days ago) mid cycle to get period and to relieve stress when do i start taking new pack? After 7 pill free days? or today, to regulate cycle and start new pack for 21 days?


continue your pill sequence as if no bleeding occured, but it is advised that you use a "backup" method of birth control as condoms for the next 2 weeks


there shouldn't be continuous bleeding after menstruation if you find that your period hasent stopped after the seventh day you are probubly just having a long period they can be as long as 9 days or a short as 3. if you are taking birth control that can also make you have continuous bleeding for a long time .. EITHER WAY YOU SHOULD DEFINATELY GO SEE A DOCTOR... if the bleeding does not stop. ~good Luck~


This is the withdrawal bleed. It will occur 7-14 days after stopping the pill.


Hi, This is most likely the withdrawal bleeding and this is normal. It does occur a few days after stopping birth control.


I was on the pill (Yasmin) for 5 years and got my period 4 days after I stopped taking it. Everyone is different though.


extremely slim. I do not think you could get pregnant. I don't understand why you stopped taking the pill because you were taking antibiotics. I do know that some women have gotten pregnant while on the pill because they were taking antibiotics. However, 2 weeks into the cycle you can conceive. If not the body releases the egg, that's the period.. The bleeding is the period, in between the bleedings is called the cycle.


If you take Yasmin continuously, you will get withdrawal bleeding when you get to the next rest period. You may also have unexpected spotting or breakthrough bleeding.


to be honest this sounds like the regular bleeding you are supposed to have on your "off week" or your "sugar week" when you miss a pill or a patch you will spot.. and if you stop completely you will have a regular period.



All of them. There is no medical need to have a period. While taking the pill the lining of the uterus stops building up the way it does without BCP. The bleeding every month is actually withdrawal bleeding in response to hormones dropping when the pill is stopped for a few days.


It is a synthetic hormone which is normally produced by the female body. I received the implanon in July and havn't stopped spotting since, my gyno put me on primolut n tablets, taking 1 tablet 3 times a day over 3 weeks and the bleeding completely stopped. I have restarted the course again to bypass the bleeding over the xmas period.



It is possible but implantation bleeding is usually just spotting on one day rather than period like bleeding.


Your withdrawal bleeding usually lasts 3-7 days after taking off the patch. If you don't put on a new patch, bleeding could last a bit longer.



Your period hasn't finished yet.


This could definetly be implantation bleeding if unprotected sex has taking place 10 -14 days before. Implantation bleeding should be much different to a period its alot lighter and only lasts a few hours. If its just like a normal period clotty and dark red then its likely to be an early period expecially if your periods are irregular, if your still in doubt do a home pregnancy test two days after your period would have been due you shoud get an accurate result.


You might be. I would take a pregnancy test to find out for sure. The bleeding might have been from implantation. Hope this helps.


If you stopped taking them after a week you should start your period in three to five days. If you are 7 days into a new packet you probably won't start your "period" until the week you take the inactive pills.


Is it possible that you could be pregnant? If so take a test. You could just be having a light period



Copyright ยฉ 2021 Multiply Media, LLC. All Rights Reserved. The material on this site can not be reproduced, distributed, transmitted, cached or otherwise used, except with prior written permission of Multiply.